# SDR C2XA03SH401

- Difficulty date: October 20, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT SILL AT FR 18 TO FR 23 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
